Alert archive / Arizona / Wind Advisories in 2014
Wind Advisory 1, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Jan 4, 2014, 3:13 PM MST for Mohave County, Arizona; San Bernardino County, California. It took effect at Jan 5, 2014, 8:00 AM MST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jan 4, 2014, 3:13 PM MST (22:13 UTC)
- In effect from
- Jan 5, 2014, 8:00 AM MST
- Expired
- Jan 5, 2014, 6:20 PM MST
- In force
- 10 hr
- Issued by
- NWS Las Vegas, NV
Counties Mohave County, AZ, San Bernardino County, CA
The radar
The Las Vegas radar (KESX), 48 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 10.2 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2698 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
539 WWUS75 KVEF 042213 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 213 PM PST SAT JAN 4 2014 .NORTHERLY WINDS WILL DEVELOP BEHIND A COLD FRONT TONIGHT AND ARE EXPECTED TO BE STRONG AND GUSTY DOWN THE COLORADO RIVER VALLEY SUNDAY INTO SUNDAY EVENING SOUTH OF WILLOW BEACH. AZZ002-036-CAZ527-NVZ021-051200- /O.NEW.KVEF.WI.Y.0001.140105T1500Z-140106T0300Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN 213 PM PST SAT JAN 4 2014 /313 PM MST SAT JAN 4 2014/ ...WIND ADVISORY IN EFFECT FROM 7 AM PST /8 AM MST/ TO 7 PM PST /8 PM MST/ SUNDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR THE LAKE MEAD NATIONAL RECREATION AREA AND COLORADO RIVER VALLEY...WHICH IS IN EFFECT FROM 7 AM PST /8 AM MST/ TO 7 PM PST /8 PM MST/ SUNDAY. * WINDS: NORTH 20 TO 35 WITH GUSTS UP TO 45 MPH SOUTH OF WILLOW BEACH. WINDS ON LAKE MEAD WILL BE IN THE 10 TO 20 MPH RANGE. * TIMING: WINDS INCREASING TONIGHT WITH THE STRONGEST WINDS AFTER ABOUT 7 AM PDT SUNDAY. WINDS WILL DECREASE SOMEWHAT BY 7 PM PDT. * LOCATIONS: LAKE MOHAVE...KATHERINE LANDING...LAUGHLIN...BULLHEAD CITY...NEEDLES. * IMPACTS: STRONG CROSSWINDS WILL AFFECT TRAVEL ON EAST WEST ROADS SUCH AS INTERSTATE 40...NEVADA HIGHWAY 163 AND ARIZONA HIGHWAY 68. CHOPPY WATERS COULD CAPSIZE BOATS OR OTHER PERSONAL WATERCRAFT. LOOSE OBJECTS OUTSIDE INCLUDING CHRISTMAS DECORATIONS SHOULD BE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$
5 follow-up statements
982 WWUS75 KVEF 042223 CCA NPWVEF URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE LAS VEGAS NV 222 PM PST SAT JAN 4 2014 .NORTHERLY WINDS WILL DEVELOP BEHIND A COLD FRONT TONIGHT AND ARE EXPECTED TO BE STRONG AND GUSTY DOWN THE COLORADO RIVER VALLEY SUNDAY INTO SUNDAY EVENING SOUTH OF WILLOW BEACH. AZZ002-036-CAZ527-NVZ021-051230- /O.COR.KVEF.WI.Y.0001.140105T1500Z-140106T0300Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN 222 PM PST SAT JAN 4 2014 /322 PM MST SAT JAN 4 2014/ ...WIND ADVISORY IN EFFECT FROM 7 AM PST /8 AM MST/ TO 7 PM PST /8 PM MST/ SUNDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR THE LAKE MEAD NATIONAL RECREATION AREA AND COLORADO RIVER VALLEY...WHICH IS IN EFFECT FROM 7 AM PST /8 AM MST/ TO 7 PM PST /8 PM MST/ SUNDAY. * WINDS: NORTH 20 TO 35 WITH GUSTS UP TO 45 MPH SOUTH OF WILLOW BEACH. WINDS ON LAKE MEAD WILL BE IN THE 10 TO 20 MPH RANGE. * TIMING: WINDS INCREASING TONIGHT WITH THE STRONGEST WINDS AFTER ABOUT 7 AM PST SUNDAY. WINDS WILL DECREASE SOMEWHAT BY 7 PM PST. * LOCATIONS: LAKE MOHAVE...KATHERINE LANDING...LAUGHLIN...BULLHEAD CITY...NEEDLES. * IMPACTS: STRONG CROSSWINDS WILL AFFECT TRAVEL ON EAST WEST ROADS SUCH AS INTERSTATE 40...NEVADA HIGHWAY 163 AND ARIZONA HIGHWAY 68. CHOPPY WATERS COULD CAPSIZE BOATS OR OTHER PERSONAL WATERCRAFT. LOOSE OBJECTS OUTSIDE INCLUDING CHRISTMAS DECORATIONS SHOULD BE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$
295 WWUS75 KVEF 051008 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 208 AM PST SUN JAN 5 2014 .NORTHERLY WINDS ARE EXPECTED TO INCREASE AND BE STRONG AND GUSTY DOWN THE COLORADO RIVER VALLEY TODAY INTO TONIGHT SOUTH OF WILLOW BEACH. AZZ002-036-CAZ527-NVZ021-051800- /O.CON.KVEF.WI.Y.0001.140105T1500Z-140106T0300Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN 208 AM PST SUN JAN 5 2014 /308 AM MST SUN JAN 5 2014/ ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM PST /8 AM MST/ THIS MORNING TO 7 PM PST /8 PM MST/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM PST /8 AM MST/ THIS MORNING TO 7 PM PST /8 PM MST/ THIS EVENING FOR THE LAKE MEAD NATIONAL RECREATION AREA AND COLORADO RIVER VALLEY. * WINDS: NORTH 20 TO 35 WITH GUSTS UP TO 45 MPH SOUTH OF WILLOW BEACH. WINDS ON LAKE MEAD WILL BE IN THE 10 TO 20 MPH RANGE. * TIMING: STRONGEST WINDS ARE EXPECTED AFTER ABOUT 7 AM PST TODAY AND ARE EXPECTED TO DECREASE SOMEWHAT BY 7 PM PST THIS EVENING. * LOCATIONS: LAKE MOHAVE...KATHERINE LANDING...LAUGHLIN... BULLHEAD CITY...NEEDLES. * IMPACTS: STRONG CROSSWINDS WILL AFFECT TRAVEL ON EAST WEST ROADS SUCH AS INTERSTATE 40...NEVADA HIGHWAY 163 AND ARIZONA HIGHWAY 68. CHOPPY WATERS COULD CAPSIZE BOATS OR OTHER PERSONAL WATERCRAFT. LOOSE OBJECTS OUTSIDE INCLUDING CHRISTMAS DECORATIONS SHOULD BE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ ASG
752 WWUS75 KVEF 051441 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 641 AM PST SUN JAN 5 2014 .NORTHERLY WINDS ARE EXPECTED TO INCREASE AND BE STRONG AND GUSTY DOWN THE COLORADO RIVER VALLEY TODAY INTO TONIGHT SOUTH OF WILLOW BEACH. AZZ002-036-CAZ527-NVZ021-060300- /O.CON.KVEF.WI.Y.0001.140105T1500Z-140106T0300Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN 641 AM PST SUN JAN 5 2014 /741 AM MST SUN JAN 5 2014/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST /8 PM MST/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FOR THE COLORADO RIVER VALLEY UNTIL 7 PM PST /8 PM MST/ THIS EVENING. * WINDS: NORTH 20 TO 35 WITH GUSTS UP TO 45 MPH SOUTH OF WILLOW BEACH. WINDS ON LAKE MEAD WILL BE IN THE 10 TO 20 MPH RANGE. * TIMING: WINDS WILL INCREASE THIS MORNING...PEAK IN THE AFTERNOON...AND DECREASE A LITTLE THIS EVENING. SOME AREAS MAY SEE WINDY CONDITIONS AGAIN ON MONDAY. * LOCATIONS: LAKE MOHAVE...KATHERINE LANDING...LAUGHLIN... BULLHEAD CITY...NEEDLES. * IMPACTS: STRONG CROSSWINDS WILL AFFECT TRAVEL ON EAST WEST ROADS SUCH AS INTERSTATE 40...NEVADA HIGHWAY 163 AND ARIZONA HIGHWAY 68. CHOPPY WATERS COULD CAPSIZE BOATS OR OTHER PERSONAL WATERCRAFT. LOOSE OBJECTS OUTSIDE INCLUDING CHRISTMAS DECORATIONS SHOULD BE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ MORGAN
759 WWUS75 KVEF 052235 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 235 PM PST SUN JAN 5 2014 .GUSTY NORTHERLY WINDS WILL CONTINUE SOUTH OF WILLOW BEACH THIS AFTERNOON BEFORE DECREASING THIS EVENING. AZZ002-036-CAZ527-NVZ021-060300- /O.CON.KVEF.WI.Y.0001.000000T0000Z-140106T0300Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN 235 PM PST SUN JAN 5 2014 /335 PM MST SUN JAN 5 2014/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST /8 PM MST/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FOR THE COLORADO RIVER VALLEY UNTIL 7 PM PST /8 PM MST/ THIS EVENING. * WINDS: NORTH 20 TO 35 WITH GUSTS UP TO 45 MPH SOUTH OF WILLOW BEACH. WINDS ON LAKE MEAD WILL BE IN THE 10 TO 20 MPH RANGE. * TIMING: GUSTY WINDS WILL CONTINUE THIS AFTERNOON BEFORE DECREASING THIS EVENING. SOME AREAS MAY SEE WINDY CONDITIONS AGAIN ON MONDAY. * LOCATIONS: LAKE MOHAVE...KATHERINE LANDING...LAUGHLIN... BULLHEAD CITY...NEEDLES. * IMPACTS: STRONG CROSSWINDS WILL AFFECT TRAVEL ON EAST WEST ROADS SUCH AS INTERSTATE 40...NEVADA HIGHWAY 163 AND ARIZONA HIGHWAY 68. CHOPPY WATERS COULD CAPSIZE BOATS OR OTHER PERSONAL WATERCRAFT. LOOSE OBJECTS OUTSIDE INCLUDING CHRISTMAS DECORATIONS SHOULD BE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$
523 WWUS75 KVEF 060120 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 520 PM PST SUN JAN 5 2014 AZZ002-036-CAZ527-NVZ021-060230- /O.CAN.KVEF.WI.Y.0001.000000T0000Z-140106T0300Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- 520 PM PST SUN JAN 5 2014 /620 PM MST SUN JAN 5 2014/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND ADVISORY FOR THE COLORADO RIVER VALLEY. WIND SPEEDS IN THE COLORADO RIVER VALLEY HAVE DROPPED BELOW ADVISORY LEVELS...HOWEVER LOCALLY GUSTY WINDS COULD STILL BE SEEN AT TIMES THIS EVENING DOWN THE COLORADO RIVER VALLEY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Jan 4, 9:35 AM MST, 5 hours 38 minutes earlier.
Area forecast discussion, Jan 4, 9:35 AM MST, 5 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 835 AM PST SAT JAN 4 2014 .SYNOPSIS...A WEAK DISTURBANCE MOVING THROUGH THE REGION WILL BRING AN INCREASE IN NORTHERLY WINDS THIS AFTERNOON THROUGH SUNDAY. COOLER TEMPERATURES WILL ALSO BE FELT SUNDAY ACROSS THE AREA. HIGH PRESSURE WILL TRAVERSE THE AREA MONDAY INTO TUESDAY FOLLOWED BY A COUPLE OF UPPER LEVEL DISTURBANCES. THESE DISTURBANCES MAY BRING SOME SHOWERS TO THE AREA WEDNESDAY THROUGH THURSDAY. && .UPDATE...MADE SOME MINOR ADJUSTMENTS TO WIND FORECAST TODAY...INCREASING THEM A BIT UP NORTH WHERE THE FRONT HAS ALREADY PASSED. ALSO DELAYED THE INCREASE IN NORTH WINDS DOWN THE RIVER TODAY BASED ON LATEST GUIDANCE. STILL LOOKING AT A GOOD POSSIBILITY OF ISSUING A LAKE WIND OR WIND ADVISORY FOR THE COLORADO RIVER VALLEY FOR TOMORROW. WILL MAKE THAT CALL WITH THE AFTERNOON FORECAST PACKAGE. && .AVIATION...FOR MCCARRAN...GENERALLY LIGHT WINDS THROUGH EARLY THIS AFTERNOON. A COLD FRONT WILL BRING A PUSH OF NORTHEAST WINDS ROUGHLY AROUND 2 PM TODAY WITH NORTHEAST WINDS 6-10 KTS CONTINUING INTO TONIGHT. GENERALLY CLEAR SKIES THROUGH TONIGHT. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...NORTH TO NORTHEAST WINDS WILL SPREAD SOUTH ACROSS THE AREA TODAY AND TONIGHT BEHIND A COLD FRONT WITH SPEEDS MAINLY 5-15 KTS. THE EXCEPTION WILL BE THE COLORADO RIVER VALLEY WHERE WINDS MAY INCREASE TO AROUND 20-30 KTS BY SUNDAY MORNING. SCT-BKN HIGH CLOUDS FAR SOUTH TODAY OTHERWISE GENERALLY CLEAR SKIES THROUGH TONIGHT. && .PREV DISCUSSION... 215 AM PST SAT JAN 4 2014 .SHORT TERM...BATCH OF HIGH CLOUDS STILL HANGING ON OVER THE SOUTHERN THIRD OF THE CWA THIS MORNING AND WILL LIKELY HANG AROUND THROUGH AT LEAST MID MORNING BEFORE BEING PUSHED SOUTH. A DISTURBANCE MOVING THROUGH UTAH TODAY WILL HELP PUSH A WEAK COLD FRONT THROUGH THE CWA TODAY. LOCALLY BREEZY CONDITIONS WILL DEVELOP BEHIND THE FRONT...BUT THE STRONGEST WINDS ARE EXPECTED TO OCCUR DOWN THE COLORADO RIVER. AS SURFACE HIGH PRESSURE SETS UP OVER NORTHERN NEVADA TONIGHT AND SUNDAY THIS WILL INCREASE THE GRADIENT ACROSS THE SOUTHERN PORTIONS OF THE CWA AND BRING GUSTY NORTH WINDS DOWN THE COLORADO RIVER VALLEY BEGINNING LATE TONIGHT THROUGH SUNDAY. WIND SPEEDS APPROACHING 40 MPH WILL BE POSSIBLE AND LAKE WIND OR GENERAL WIND ADVISORIES MAY BE NEEDED. WILL LET THE DAY SHIFT TAKE ONE MORE LOOK AND MAKE THE FINAL CALL. TEMPERATURES WILL REMAIN SEVERAL DEGREES ABOVE NORMAL TODAY...BUT WILL DROP AROUND 7-10 DEGREES ON SUNDAY AS THE COOLER AIR ADVECTS INTO THE REGION. TEMPERATURES WILL REBOUND A COUPLE OF DEGREES ON MONDAY WHICH WILL PUT THEM SLIGHTLY ABOVE NORMAL. NO PRECIPITATION IS EXPECTED DURING THE SHORT TERM. .LONG TERM...TUESDAY THROUGH FRIDAY...MODEL TO MODEL AND RUN TO RUN CONTINUITY CONTINUE TO SUFFER. 00Z RUNS AGREE REASONABLY WELL ON A WEAK LEADING SHORTWAVE TROUGH PASSING THROUGH NEVADA TUESDAY NIGHT WITH ENOUGH MOISTURE TO JUSTIFY A SLIGHT CHANCE OF SHOWERS OVER THE MOUNTAINS. AFTER A BRIEF RESPITE WEDNESDAY AND WEDNESDAY NIGHT...THE NEXT WAVE APPROACHES THE NORTHWEST COAST...AND MODEL AGREEMENT VANISHES. BY THURSDAY THE ECMWF SHOWS A DEEPENING TROUGH OVER THE GREAT BASIN...WHILE THE GFS SHOWS IT STILL HANGING BACK OVER THE PACIFIC NORTHWEST. THERE IS SOME AGREEMENT ON THE WAVE AMPLIFYING AS IT MOVES THROUGH THE WEST THURSDAY NIGHT AND FRIDAY...WITH TIMING DIFFERENCES AS NOTED ABOVE...AND ALSO A TREND TOWARD MORE OF A DRY INSIDE SLIDER AS COMPARED TO THE WETTER AND FARTHER WEST SOLUTIONS LAST NIGHT. CONFIDENCE IS WAY TOO LOW TO JUMP ONTO ANY ONE SOLUTION. THEREFORE...MADE ONLY MINOR MODIFICATIONS TO THE PREVIOUS FORECAST. BOTTOM LINE WILL BE A SLIGHT CHANCE OF RAIN AND SNOW SHOWERS MAINLY OVER THE MOUNTAINS AS INDIVIDUAL SHORTWAVE TROUGHS PASS THROUGH...TEMPERATURES PRETTY CLOSE TO NORMAL THROUGH THE PERIOD...AND A POSSIBILITY OF A NORTH WIND EVENT NEXT WEEKEND IF THE INSIDE SLIDER SOLUTION VERIFIES...BUT AGAIN CONFIDENCE IS VERY LOW. && VEF WATCHES/WARNINGS/ADVISORIES... NV...NONE. AZ...NONE. CA...NONE. && UPDATE/AVIATION...HARRISON PREV DISCUSSION...GORELOW/MORGAN FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Jan 4, 3:42 AM MST, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 242 AM PST SAT JAN 4 2014 AZZ002-036-CAZ527-NVZ021-050800- LOWER COLORADO RIVER VALLEY-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- 242 AM PST SAT JAN 4 2014 /342 AM MST SAT JAN 4 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT NORTH WINDS WILL INCREASE THIS EVENING AND TONIGHT AS A COLD FRONT PASSES THROUGH THE REGION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NORTH WINDS WILL PEAK SUNDAY...AND WIND ADVISORIES MAY BE NEEDED. BREEZY CONDITIONS WILL LINGER THROUGH MONDAY...THEN HAZARDOUS WEATHER IS NOT LIKELY TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ001-003-CAZ519>526-NVZ014>020-022-050800- NORTHWEST PLATEAU-NORTHWEST DESERTS-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 242 AM PST SAT JAN 4 2014 /342 AM MST SAT JAN 4 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT NORTH WINDS WILL INCREASE THIS AFTERNOON AND TONIGHT AS A COLD FRONT PASSES THROUGH THE REGION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NORTH WINDS WILL PEAK ON SUNDAY IN MOST AREAS. HAZARDOUS WEATHER IS NOT LIKELY MONDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MORGAN
Nearby
Wind Advisories in Arizona, 2014Wind Advisories in California, 2014Wind Advisories in Nevada, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.